MAUDE Adverse Event Report: CARDIOFOCUS HEARTLIGHT; HEARTLIGHT CATHETER

CARDIOFOCUS HEARTLIGHT; HEARTLIGHT CATHETER
Model Number 18-2531-N250
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nerve Damage (1979)
Date of Event 04/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No device deficiency reported.Phrenic nerve injury leading to diaphragmatic paralysis is a known potential adverse event for catheter ablation procedures disclosed in product labeling.
 
Event or Problem Description
During a pulmonary vein isolation (pvi) procedure to treat atrial fibrillation, phrenic nerve injury was diagnosed by decrease in compound mapping amplitude potential (cmap) amplitude while ablating the rspv.The procedure was completed with the phrenic nerve showing no recovery.No additional information was available so it is not known if the phrenic nerve injury persisted beyond discharge.

Brand Name
HEARTLIGHT
Common Device Name
HEARTLIGHT CATHETER
Manufacturer (Section D)
CARDIOFOCUS
500 nickerson rd.
suite 500-200
marlboro MA 01752
MDR Report Key11749889
Report Number1225698-2021-00008
Device Sequence Number4226671
Product Code OAE
UDI-Device Identifier00868976000109
UDI-Public00868976000109
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P150026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model Number18-2531-N250
Device Catalogue Number18-2531-N250
Device Lot Number13786-001
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2021
Initial Report FDA Received Date04/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;